Posted by Georgia (184.108.40.206) on April 25, 2001 at 04:21:52:
In Reply to: DHE IV treatment for 9 year old posted by lynn dupler on April 24, 2001 at 13:32:34:
I just had the DHE IV treatment about a week ago in the hospital. I was there for five days and while I was there, I had no headaches. They gave me another drug at the same time to curb the sick to your stomache side effect of the DHE. I truly enjoyed the 5 pain free days. Unfortunately, a day after I came home, my headaches returned. They have been worse than they ever were. Switching from side to side every hour, lasting about an hour on each side at a level 10 pain. The worst night I had, they flip-flopped for 9 hours. I wished I were dead and if I had had the energy to do it, I would have slit my friggin throat. Since then, I have been in a constant shadow at about a level 4, which peaks about every 4 hours at a 10. Nothing is helping. I am at a total loss here.
I do not know if the DHE will help your son, it very well might, but I thought you should know what happened to me after the treatments.
And while I am here....I just want to sincerely thank all of you who offered up your support when I needed it. It helped me more than you know. And Den..my fearless knight...thank you especially.
Lynn..let us know what you decide and what happens. If you want more details, please feel free to email me.
Peace and love,
Post a Followup